# SDR AALA20070268

- Difficulty date: February 3, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 3E INOPERATIVE.  REPAIRED SEAT HARNESS FOR INOPERATIVE EMERGENCY LIGHT AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
